MAUDE Adverse Event Report: ARTHREX, INC. TWO INCISION DISTAL BICEPS IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TWO INCISION DISTAL BICEPS IMPLANT KIT; NON-DEGRADABLE FIXATN FASTENER
Model Number TWO INCISION DISTAL BICEPS IMPLANT KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 04/15/2024, it was reported by a sales representative via email that one of the inserters from an ar-2295 two incision distal biceps implant system snapped off the button when attempting to insert the button.The bone socket was prepped with the instrumentation from the kit.The button did not deploy, and all the fragments were removed.The case was completed using another ar-2295 two incision distal biceps implant system.This was discovered during a procedure on (b)(6) 2024.Additional information received on 4/19/2024: there was nothing loose inside the patient when the inserter snapped off as it as contained within the button.The case was delayed about two minutes and additional anesthesia was unnecessary.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
TWO INCISION DISTAL BICEPS IMPLANT KIT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19287188
Report Number1220246-2024-03098
Device Sequence Number15358583
Product Code MBI
UDI-Device Identifier00888867307421
UDI-Public00888867307421
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTWO INCISION DISTAL BICEPS IMPLANT KIT
Device Catalogue NumberAR-2295
Device Lot Number15190972
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown